Women's Health Community
DESPERATE-PLEASE HELP- excessive cervical mucus
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

DESPERATE-PLEASE HELP- excessive cervical mucus

9035216?1366285741
i have been dealing with this issue for over 9 months now.
I have a HUGE excess of what i believe is creamy cervical mucus. I believe it is cervical mucus due to the consistensy and colour. When i got to the toilet to do a poo about 1 TABLESPOON FULL will actually drip out and SINK to the bottom of the toilet.
It is white, odourless, but EXCESSIVE.
i have been tested for all stds, yeast, bacteria, allergies, celiac, HIV,HPV diabetes, hormone levels, tried mirena iud,am completely off the pill, and most recently underwent a exploratory examination under anaesthesia at the hsopital.
The doctors said there was nothing significant and there was not all that much discharge in there at the time, however, it was first thing in the morning and i had just had a shower and emptied my bowels beforehand.
there was an area of slight infammation around the opening of the cervix, sort of like a red ring, which bled easy upon touch, but all pap smears and cervical biopsy were normal (besides slight infammation). Is sort of looks like a ectropion but they have not said that is what it is.
MY QUESTIONS ARE:
the doctors cannot find a cause for this sudden increase in discharge, but it is SEVERELY affecting my life, confidence, and now non existant reltionships.
is there anthing i can do/ take to just decrease the amount,(such as antihistamines, cervical cauterisation procedure,mini pill, drying agents etc) to basically dry up these secretions? i understand that some discharge is normal and healthy but its honestly like im making yoghurt down there and i do not have a day without a pad.
i have zero self confidence left.
WHAT CAN I DO TO DECREASE THE AMOUNT? THERE MUST BE SOMETHING I CAN DO??? i have literally been tested for everything under the sun, but no one can give me a reason why i have this area of slight inflammaton on the cervix, which may, or may not be, causing this excessive discharge.
At the moment all i want is sympomatic relief.my follow up appointment at the hospital is not for 6y weeks
bit of history, long term antidepressant use, 2x 6 month lots of roccuatne, heavy smoker.
please help give advise on a way to at least DECREASE these secretions so i am not so uncomfortable all the time, and please keep in mind NO PATHOGENS HAVE BEEN FOUND.
ive attached a picture of what these secretions look like.
thankyou
4 Comments Post a Comment
Blank
Avatar_m_tn
Hi Maj, Ok having a look round and doing some reading, looks and sounds like yeast, I know what your going to say, but it could be just an odd one that the tests cant pick up, look just give this a go, earthclinic, on there alments, look under under v, then go to vaginosis, I just had a look round, you could thing of trying boric acid, it tells you how to use it and how long, but you will need to look around, intresting site.
Good Luck
Blank
Avatar_f_tn
Hi thanks for your response.
Yes I have already done boric acid and it did seem to help during treatment...but it came right back even though.the.swabs for yeast showed negative after treatment. (I did actually have candida glabrata for a.period of about 2 months in the middle of all this.
Blank
1227139_tn?1367231533
I've been reading your posts, because I have been in the same position, though not quite as much discharge as you have at one time.  Mine is routinely all the time, all day long.  I gave up on pads and actually use folded Bounty paper towel (sounds silly but you probably know exactly why and what I mean), as I find pads and liners cause odours and actually make me rash, according to my Doctor.
It affected me in relationship ways, but I am not a shy person and once I became serious with my now husband of six years, it's just something that he sees (and fully knows about) on a daily basis.  He tells me that it's great for him, because his past marriage and relationships, the women were "dry" and it caused him pain.  So, he tries to tell me how great this excessive "lubrication" is.  I don't agree, but at least he is supportive.  My ex husband made me feel awful, always saying that I was too wet, all the time, and it upset him - so like you, I got very self concious about it.  To this day, I apologize to my husband, who like I said, happens to actually like this abundant waterfall....  But even in sex, my own excessive cervical mucous lubrication makes it look I was the man who ejaculated in me - without any male ejaculation.
I know that for me, on a daily living basis (remove sex from the equation all together in this sense) it's highly uncomfortable, always in the wash room like a pregnant woman - changing paper towel, or pads.  Would you believe, the only relief I ever had was being on my period because I could have a Tampon in there, and not have to worry about the leaking creamy vaginal discharge.  So sad.
To date, I haven't done as much as you have, in terms of diagnostic testing or discovery or diagnosis based upon this issue alone.  I just chalked it up to being different from everyone else.
I can tell you this however, once I had my 1st child, for the months I was breastfeeding (after birth via c-section), I dried up - nearly completely and for the FIRST time in my life, had to use a lubricant during sex.  Was so foreign to me, as I produced SO much cervical mucous, I could NEVER understand why any woman (until I realized I was unique) had to use lubricants!  The off side to this was, during pregnancy, the EXTRA cervical mucous, nearly put me over the edge.  Talk about unnecessary.  

The point of my post, (not to just say I understand how you feel and what you are going through) is to say, perhaps as a way to lessen the load so to speak, will have to do with reducing hormones, as obviously (now I am pregnant with my 3rd child) and each post-partum I literally dried up.  So, a suggestion would be to investigate if you have excessive hormones (not just the usual ones tested for like progesterone and estrogen) and can REDUCE your the if any excessive hormones.  I know that from my own endocrinologist testing, I have had out of whack hormones, all my life - BUT MOST SERIOUSLY in 2003 an MRI revealed a Pituitary Tumour - which has affected my body and hormones in various ways.

Is it possible you have hormone issues like mine, caused by something other than just month to month changes in hormones from your menstrual cycle?  It took several years for me to have my endocrinologist discover my Pituitary Tumour - in my case called a Prolactinmoa.  (Pit tumours can affect different hormones, as your pituitary gland controls various hormones).  I have a prolactin secreting tumour - which caused as I mentioned a variety of additional problems, such as not ovulating and no periods for three years... in ability to conceive as a result...  Etc.

My tumour is not growing, yet it isn't or hasn't been removed or shrunken due to my back to back pregnancies in the last 4 years.  (As mentioned I'm currently pregnant with #3).  I'd wonder if, anything was done with my tumour, (removal or shrink), if my cervical mucous situation would change....  If you are still wondering about this in about a year, message me.  I think after a year (breastfeeding completed) my Pit Tumour will be looked into surgically... etc.

Do you have headaches or migraines?  Have you had a MRI for your Pit gland ever?  
These are my questions for you.

I hope this helped for some insight at least...

Sorry it's so choppy.

Sandi
Blank
Avatar_m_tn
Hi Maj, Sorry for a late reply, so if borax works you could buy some, get it from a phamcist in a power form, you take a 1/4 teaspoon in a litre of water and drink through thge day now this will fight it from both ways, this is something you can take daily, wont hurt you, so if you get back on the pills again this way your fighting it from both ways, and infections dont like a two way fight, but if you keep taken the daily dose it just may help keep it at bay, till it goes away.
Boric acid I take daily for ED, and raynards (raynaud's), it helps open up my viens, but it also good rid of a fungus the that would not go, see helps always.
Good Luck
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Women's Health Answerers
Avatar_f_tn
Blank
kitty094
London, United Kingdom
Avatar_f_tn
Blank
gyspy09
PA
973741_tn?1342346373
Blank
specialmom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
old_before_my_time
9090222_tn?1401649595
Blank
Madpi